# SDR AALA971740

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE MAIN CABIN FLOOR BEAM IN VARIOUS LOCATIONS.  THE BLEND-OUTS EXCEED SRM MAXIMUM LIMITS.  AT EACH AREA THE FOLLOWING WAS ACCOMPLISHED:  ALODINED BLEND-OUTS.  FABRICATED AND INSTALLED REPAIR STRAPS USING .050 INCH 301 1/2 HARD STAINLESS STEEL.  PRIMED AND FILLED AREAS ACCOMPLISHED PER ENGINEERING INSTRUCTIONS PER MRB 767-1462.  TST:  42,812.00 HOURS.  CYCLES:  8,763.  (X)
